# SDR ALG2003F00045

- Difficulty date: September 30, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 76450010005101
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE LANDING GEAR WARNING HORN WENT ON AND STAYED ON WITH THE GEAR DOWN AND LOCKED (3 GREEN LIGHT).  UPON LANDING THE LANDING GEAR WAS PINNED IAW MEL AND LOGBOOK ENTRY WAS MADE.  SUBSEQUENT INSPECTION REVEALED BROKEN WIRE NR LGW503R20 AT PIN (2) NR 1 OVERHEAD RELAY PANEL TO THE DIODE BRIDGE, THE WIRE WAS REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
